On j-conjugate product of quaternion polynomial matrices

A. Wu, W. Liu, Cai-Heng Li, G.-R. Duan

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    In this paper, the concept of j-conjugate product over quaternion polynomial matrices is proposed. Further, some interesting properties of the proposed j-conjugate products are derived. By means of j-conjugate product, necessary and sufficient conditions for consimilarity over quaternion matrices are finally established. © 2013 Elsevier Inc. All rights reserved.
    Original languageEnglish
    Pages (from-to)11223-11232
    JournalApplied Mathematics and Computation
    Volume219
    Issue number24
    DOIs
    Publication statusPublished - 2013

    Fingerprint

    Dive into the research topics of 'On j-conjugate product of quaternion polynomial matrices'. Together they form a unique fingerprint.

    Cite this